# SDR 20050415

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: General aviation
- Aircraft: N62JA
- Make and model: Helio H-295
- Aircraft serial: 1443
- Aircraft time: 8,111 hours
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Part number: 29503040130
- Part serial: 1443
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY-THRU CRACKS,  REWORKED TO B-401-5 TO MEET REQUIREMENTS OF AD 82-16-08.  TOTAL TIME ON THE CARRY THRU IS UNKNOWN.  WHILE PERFORMING A 100HR INSPECTION, CRACKS WERE FOUND RADIATING FROM CUT-OUT FOR UPPER WING ATTACH BOLTS ON BOTH SIDES OF CARRY-THRU.  2 LONGEST CRACKS APPROXIMATELY .25 INCH IN LENGTH & ARE VISIBLE ON BOTH INSIDE & OUTSIDE OF TUBE.  THERE IS A SECOND SMALLER CRACK AT EACH CUT-OUT.  2 LARGEST CRACKS ARE IN SAME PLACE IN EACH CUT OUT.  THEY ALIGN WITH A PART OF THE CENTERING TOOL USED TO TIGHTEN THE UPPER WING ATTACH BOLT.  IF IMPROPER TECHNIQUE USED WITH THIS TOOL IT COULD POSSIBLY CAUSE THESE 2 CRACKS.  THERE ARE NO TOOL MARKS ON THE CARRY THRU THAT WOULD INDICATE THAT THIS IS THE CAUSE.
